# SDR TRBACPCP2010035SP

- Difficulty date: April 26, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N348AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Aircraft time: 31,148 hours, 34,403 cycles
- Engine: Pwa PW127
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED REPAIR DOUBLER AT RT WING LWR REAR SPAR IAW AE EO E2-57MR-395. REF ART W/O 11951 NRWC 334519, ART FORM L -004-2R1 AND AMS NDT REPORT 100514-13.  THIS ACTION CLOSES TDMI 348570218.
